MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. US 1818910 PFC* MOD PLUS TIBIAL TRAY SZ 4; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS, INC. US 1818910 PFC* MOD PLUS TIBIAL TRAY SZ 4; SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY
Catalog Number 860124
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 10/12/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and tibial tray and femoral component loosening at the cement to implant interface.Depuy cement was used in the previous operation.Doi: (b)(6) 2005 (stem).Doi: (b)(6) 2007 (femoral).Dor: (b)(6) 2009.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot:product code (b)(4), lot number (b)(4).Device history review : dhr reviewed no deviations were noted.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. US 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7895189
Report Number1818910-2018-69945
Device Sequence Number1909445
Product Code JWH
UDI-Device Identifier10603295215455
UDI-Public10603295215455
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K884796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Device Explanted Year2009
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2010
Device Catalogue Number860124
Device Lot Number1650124C
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/21/2018
Supplement Date Received by Manufacturer12/17/2018
Initial Report FDA Received Date09/20/2018
Supplement Report FDA Received Date12/21/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;